# SDR 2001FA0000253

- Difficulty date: August 22, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: AC2D21344101
- Part serial: 427634
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED MFG RECOMMENDED TWO(2) PSI INFLATION TEST IAW MM.  DATE OF MFG:  JAN 1988
